Current drug safety · 2026
Certolizumab-Induced Urticarial Vasculitis: A Case Report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Ouni Bouraoui, Chahed Ferdaous, Slim Raoudha, Dridi Baheddine, Sassi Malek, Sriha Badereddine, Ghariani Nedia, Bensayed Nesrine, Fathallah Neila
Аннотация
INTRODUCTION: Certolizumab (CZ) is a tumour necrosis factor-α (TNF-α) blocking agent with excellent efficiency in rheumatoid arthritis (RA). Urticarial vasculitis (UV) induced by CZ is a rare side effect. Herein, we describe a patient with UV probably induced by CZ therapy.
CASE PRESENTATION: A 33-year-old female with RA was treated with methotrexate and corticosteroids, which resulted in no improvement. The patient was switched to CZP, and one week later, she developped urticaria (erythematous and edematous plaques). The diagnosis of urticarial vasculitis related to CZ was suspected. The results of microbiological and autoimmunity tests ruled out other causes of vasculitis. The diagnosis of CZ-induced-UV was retained (Naranjo's score: 5). CZ was withdrawn, which led to rapid resolution of skin lesions.
CONCLUSION: With the increasing use of CZ, physicians should be aware of the possibility of UV associated with CZ.
CASE PRESENTATION: A 33-year-old female with RA was treated with methotrexate and corticosteroids, which resulted in no improvement. The patient was switched to CZP, and one week later, she developped urticaria (erythematous and edematous plaques). The diagnosis of urticarial vasculitis related to CZ was suspected. The results of microbiological and autoimmunity tests ruled out other causes of vasculitis. The diagnosis of CZ-induced-UV was retained (Naranjo's score: 5). CZ was withdrawn, which led to rapid resolution of skin lesions.
CONCLUSION: With the increasing use of CZ, physicians should be aware of the possibility of UV associated with CZ.